# SDR SWAA990657

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21902
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LOSS OF SYSTEM A ENGINE PUMP AND SYSTEM FLUID UPON GEAR RETRACTION AFTER TAKEOFF.  USED ALTERNATE GEAR EXTENTION TO LAND.  FOUND NR 1 ENG HYD RETURN LINE FITTING LOOSE.  REMOVED AND REPLACED FITTING AND O RING ASSY.  INSPECTED RETURN FILTER FOR CONTAMINATION, ALL LEAK AND OPS CK GOOD.
